Headache Home > Cambia Overdose
As with any medication, it is probably possible to overdose on Cambia. Symptoms of an overdose may include drowsiness, vomiting, or upper chest pain. Treating this type of overdose may involve pumping the stomach, administering certain medications, or providing supportive care. If you believe you may have overdosed on this medication, seek immediate medical attention.
Can You Take Too Much Cambia?Cambia™ (diclofenac potassium) is a prescription medication approved to treat migraines. As with most medications, it is probably possible to take too much Cambia. The specific effects of an overdose with Cambia could potentially be dangerous but would vary, depending on a number of factors, including the Cambia dosage and whether it was taken with any other medications or substances.
Effects of an Overdose of CambiaBased on information from oral overdoses of other nonsteroidal anti-inflammatory drugs (NSAIDs), the following Cambia overdose symptoms might occur:
- Nausea and vomiting
- Throat or upper chest pain
- Ulcers or bleeding of the digestive tract
- High blood pressure
- Kidney failure
- Slow or irregular breathing
Because it comes in the form of a flavored powder, it is possible that children or pets might accidentally overdose on the medication. Please keep Cambia out of the reach of children and pets.
Treatment for a Cambia OverdoseThe treatment for an overdose with Cambia will vary. If the Cambia overdose was recent, a healthcare provider may administer certain medicines to induce vomiting or place a tube into the stomach to "pump the stomach." Activated charcoal may also be given to limit absorption of the medication. Treatment will also involve supportive care, which would include treating any of the overdose symptoms that occur (such as high blood pressure).
It is important that you seek medical attention immediately if you believe that you may have overdosed on this drug.